Alert archive / Alabama / Wind Advisories in 2009
Wind Advisory 9, NWS Birmingham, AL
NWS Birmingham, AL issued this wind advisory at Nov 8, 2009, 2:32 PM CST for 39 counties in Alabama. It took effect at Nov 9, 2009, 8:00 PM CST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2009, 2:32 PM CST (20:32 UTC)
- In effect from
- Nov 9, 2009, 8:00 PM CST
- Expired
- Nov 10, 2009, 6:02 PM CST
- In force
- 22 hr
- Issued by
- NWS Birmingham, AL
All 39 counties
Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL
The radar
The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.5 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1931 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KBMX 082032 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 232 PM CST SUN NOV 8 2009 ...BREEZY CONDITIONS CAN BE EXPECTED MONDAY AFTERNOON... .THE PRESSURE GRADIENT BETWEEN THE TROPICAL SYSTEM IDA IN THE GULF OF MEXICO AND THE RIDGE TO THE NORTHEAST WILL MAKE CONDITIONS QUITE BREEZY BY MONDAY AFTERNOON. ALZ033-039>050-090400- /O.NEW.KBMX.WI.Y.0009.091109T1800Z-091110T0000Z/ PERRY-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...MARION...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 232 PM CST SUN NOV 8 2009 ...WIND ADVISORY IN EFFECT FROM NOON TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM CST MONDAY. SUSTAINED EASTERLY WINDS OF 15 TO 25 MPH CAN BE EXPECTED BY MONDAY AFTERNOON. A FEW WIND GUSTS OF 30 TO 35 MPH ARE POSSIBLE. THESE WINDS WILL LIKELY LAST INTO MONDAY NIGHT AND TUESDAY AND AN EXTENSION OF THIS ADVISORY MAY BECOME NECESSARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING IN A NORTH OR SOUTH DIRECTION. TREE LIMBS AND WEAKER TREES MAKE FALL DUE TO THE WINDS. USE EXTRA CAUTION. && $$ ALZ011>015-017>032-034>038-090400- /O.NEW.KBMX.LW.Y.0033.091109T1800Z-091110T0000Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-BIBB-CHILTON-COOSA- TALLAPOOSA-CHAMBERS- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...CENTREVILLE... CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...VALLEY... LANETT...LAFAYETTE 232 PM CST SUN NOV 8 2009 ...LAKE WIND ADVISORY IN EFFECT FROM NOON TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM CST MONDAY. SUSTAINED EASTERLY WINDS OF 10 TO 20 MPH CAN BE EXPECTED BY MONDAY AFTERNOON. A FEW WIND GUSTS AROUND 30 MPH ARE POSSIBLE. THESE WINDS WILL LIKELY LAST INTO MONDAY NIGHT AND TUESDAY AND AN EXTENSION OR UPGRADE OF THIS ADVISORY MAY BECOME NECESSARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
8 follow-up statements
000 WWUS74 KBMX 090354 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 954 PM CST SUN NOV 8 2009 ...BREEZY CONDITIONS CAN BE EXPECTED MONDAY AFTERNOON... .THE PRESSURE GRADIENT BETWEEN THE HURRICANE IDA IN THE GULF OF MEXICO AND THE RIDGE TO THE NORTHEAST WILL MAKE CONDITIONS QUITE BREEZY BY MONDAY AFTERNOON. ALZ033-039>050-091200- /O.CON.KBMX.WI.Y.0009.091109T1800Z-091110T0000Z/ PERRY-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...MARION...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 954 PM CST SUN NOV 8 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM CST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM CST MONDAY MAINLY ALONG AND SOUTH OF A DEMOPOLIS TO AUBURN LINE. SUSTAINED EASTERLY WINDS OF 15 TO 25 MPH CAN BE EXPECTED BY MONDAY AFTERNOON. A FEW WIND GUSTS OF 30 TO 35 MPH ARE POSSIBLE. THESE WINDS WILL LIKELY LAST INTO MONDAY NIGHT AND TUESDAY AND AN EXTENSION OF THIS ADVISORY MAY BECOME NECESSARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING IN A NORTH OR SOUTH DIRECTION. TREE LIMBS AND WEAKER TREES MAKE FALL DUE TO THE WINDS. USE EXTRA CAUTION. && $$ ALZ011>015-017>032-034>038-091200- /O.CON.KBMX.LW.Y.0033.091109T1800Z-091110T0000Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-BIBB-CHILTON-COOSA- TALLAPOOSA-CHAMBERS- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...CENTREVILLE... CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...VALLEY... LANETT...LAFAYETTE 954 PM CST SUN NOV 8 2009 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM CST MONDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM CST MONDAY MAINLY NORTH OF A DEMOPOLIS TO AUBURN LINE. SUSTAINED EASTERLY WINDS OF 10 TO 20 MPH CAN BE EXPECTED BY MONDAY AFTERNOON. A FEW WIND GUSTS AROUND 30 MPH ARE POSSIBLE. THESE WINDS WILL LIKELY LAST INTO MONDAY NIGHT AND TUESDAY AND AN EXTENSION OR UPGRADE OF THIS ADVISORY MAY BECOME NECESSARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 08
000 WWUS74 KBMX 091008 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 408 AM CST MON NOV 9 2009 ...BREEZY CONDITIONS CAN BE EXPECTED MONDAY AFTERNOON THROUGH TUESDAY EVENING... .THE PRESSURE GRADIENT BETWEEN THE HURRICANE IDA ALONG THE GULF COAST AND THE RIDGE TO THE NORTH WILL MAKE CONDITIONS BREEZY BY MONDAY AFTERNOON AND CONTINUE AS IDA MOVES FURTHER NORTH AND EAST THROUGH THE DAY ON TUESDAY. ALZ033-039>050-092200- /O.EXT.KBMX.WI.Y.0009.091109T1800Z-091111T0000Z/ PERRY-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...MARION...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 408 AM CST MON NOV 9 2009 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 PM CST TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 6 PM CST TUESDAY. SUSTAINED EASTERLY WINDS OF 15 TO 30 MPH...WITH HIGHER GUSTS...CAN BE EXPECTED BY MONDAY AFTERNOON THROUGH THE DAY ON TUESDAY. A FEW WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING IN A NORTH OR SOUTH DIRECTION. TREE LIMBS AND WEAKER TREES MAKE FALL DUE TO THE WINDS. USE EXTRA CAUTION. && $$ ALZ011>015-017>032-034>038-092200- /O.EXT.KBMX.LW.Y.0033.091109T1800Z-091111T0000Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-BIBB-CHILTON-COOSA- TALLAPOOSA-CHAMBERS- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...CENTREVILLE... CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...VALLEY... LANETT...LAFAYETTE 408 AM CST MON NOV 9 2009 ...LAKE WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 PM CST TUESDAY... THE LAKE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 6 PM CST TUESDAY. SUSTAINED EASTERLY WINDS OF 10 TO 20 MPH CAN BE EXPECTED BY MONDAY AFTERNOON THROUGH THE DAY ON TUESDAY. A FEW WIND GUSTS AROUND 35 TO 30 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
000 WWUS74 KBMX 091041 CCA NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 408 AM CST MON NOV 9 2009 ...BREEZY CONDITIONS CAN BE EXPECTED MONDAY AFTERNOON THROUGH TUESDAY EVENING... .THE PRESSURE GRADIENT BETWEEN THE HURRICANE IDA ALONG THE GULF COAST AND THE RIDGE TO THE NORTH WILL MAKE CONDITIONS BREEZY BY MONDAY AFTERNOON AND CONTINUE AS IDA MOVES FURTHER NORTH AND EAST THROUGH THE DAY ON TUESDAY. ALZ033-039>050-092200- /O.EXT.KBMX.WI.Y.0009.091109T1800Z-091111T0000Z/ PERRY-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...MARION...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 408 AM CST MON NOV 9 2009 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 PM CST TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 6 PM CST TUESDAY. SUSTAINED EASTERLY WINDS OF 15 TO 30 MPH...WITH HIGHER GUSTS...CAN BE EXPECTED BY MONDAY AFTERNOON THROUGH THE DAY ON TUESDAY. A FEW WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING IN A NORTH OR SOUTH DIRECTION. TREE LIMBS AND WEAKER TREES MAKE FALL DUE TO THE WINDS. USE EXTRA CAUTION. && $$ ALZ011>015-017>032-034>038-092200- /O.EXT.KBMX.LW.Y.0033.091109T1800Z-091111T0000Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-BIBB-CHILTON-COOSA- TALLAPOOSA-CHAMBERS- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...CENTREVILLE... CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...VALLEY... LANETT...LAFAYETTE 408 AM CST MON NOV 9 2009 ...LAKE WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 PM CST TUESDAY... THE LAKE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 6 PM CST TUESDAY. SUSTAINED EASTERLY WINDS OF 10 TO 20 MPH CAN BE EXPECTED BY MONDAY AFTERNOON THROUGH THE DAY ON TUESDAY. A FEW WIND GUSTS AROUND 25 TO 30 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
000 WWUS74 KBMX 091710 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 1110 AM CST MON NOV 9 2009 ...BREEZY CONDITIONS CAN BE EXPECTED THIS AFTERNOON THROUGH TUESDAY... .THE PRESSURE GRADIENT BETWEEN THE TROPICAL SYSTEM IDA ALONG THE GULF COAST AND THE HIGH PRESSURE RIDGE NORTHEAST WILL MAKE CONDITIONS BREEZY BY THIS AFTERNOON. THESE CONDITIONS WILL CONTINUE THROUGH THE DAY ON TUESDAY. ALZ011>015-017>032-034>038-100400- /O.EXB.KBMX.WI.Y.0009.091110T0200Z-091111T0000Z/ /O.EXT.KBMX.LW.Y.0033.091109T1656Z-091110T0200Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-BIBB-CHILTON-COOSA- TALLAPOOSA-CHAMBERS- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...CENTREVILLE... CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...VALLEY... LANETT...LAFAYETTE 1110 AM CST MON NOV 9 2009 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 6 PM CST TUESDAY. THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM CST THIS EVENING. EASTERLY WINDS WILL SLOWLY INCREASE THIS AFTERNOON AND INTO THIS EVENING. BY TONIGHT AND TUESDAY...ALL OF CENTRAL ALABAMA CAN EXPECT SUSTAINED EASTERLY WINDS OF 15 TO 25 MPH...WITH A FEW GUSTS OF 30 TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING IN A NORTH OR SOUTH DIRECTION. A FEW TREE LIMBS OR WEAKER SMALLER TREES MAY FALL DUE TO THESE WINDS. PLEASE EXERCISE EXTRA CAUTION. && $$ ALZ033-039>050-100400- /O.EXB.KBMX.LW.Y.0033.091109T1710Z-091110T0200Z/ /O.EXT.KBMX.WI.Y.0009.091110T0200Z-091111T0000Z/ PERRY-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...MARION...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 1110 AM CST MON NOV 9 2009 ...LAKE WIND ADVISORY IN EFFECT UNTIL 8 PM CST THIS EVENING... ...WIND ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING. THE WIND ADVISORY IS NOW IN EFFECT FROM 8 PM THIS EVENING TO 6 PM CST TUESDAY. EASTERLY WINDS WILL SLOWLY INCREASE THIS AFTERNOON AND INTO THIS EVENING. BY TONIGHT AND TUESDAY...ALL OF CENTRAL ALABAMA CAN EXPECT SUSTAINED EASTERLY WINDS OF 15 TO 25 MPH...WITH A FEW GUSTS OF 30 TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING IN A NORTH OR SOUTH DIRECTION. TREE LIMBS AND WEAKER TREES MAKE FALL DUE TO THE WINDS. USE EXTRA CAUTION. && $$
000 WWUS74 KBMX 100255 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 855 PM CST MON NOV 9 2009 ...WINDY CONDITIONS CAN BE EXPECTED TONIGHT THROUGH TUESDAY... .THE PRESSURE GRADIENT BETWEEN THE TROPICAL SYSTEM IDA ALONG THE GULF COAST AND THE HIGH PRESSURE RIDGE NORTHEAST WILL MAKE WINDY CONDITIONS CONDITION DEVELOP OVERNIGHT CONTINUING INTO TUESDAY. ALZ011>015-017>050-101200- /O.CON.KBMX.WI.Y.0009.000000T0000Z-091111T0000Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 855 PM CST MON NOV 9 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY. EASTERLY WINDS WILL SLOWLY INCREASE TONIGHT. BY LATER TONIGHT AND TUESDAY...ALL OF CENTRAL ALABAMA CAN EXPECT SUSTAINED EASTERLY WINDS OF 15 TO 25 MPH...WITH SOME GUSTS OF 30 TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING IN A NORTH OR SOUTH DIRECTION. A FEW TREE LIMBS OR WEAKER SMALLER TREES MAY FALL DUE TO THESE WINDS. PLEASE EXERCISE EXTRA CAUTION. && $$ 08
000 WWUS74 KBMX 100953 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 353 AM CST TUE NOV 10 2009 ...WINDY CONDITIONS CAN BE EXPECTED TODAY... .THE PRESSURE GRADIENT BETWEEN TROPICAL STORM IDA ALONG THE INLAND GULF COAST AND THE HIGH PRESSURE RIDGE TO THE NORTHEAST WILL CONTINUE TO PRODUCE GUSTY WINDS FOR MUCH OF THE DAY ON TUESDAY. ALZ011>015-017>050-110000- /O.CON.KBMX.WI.Y.0009.000000T0000Z-091111T0000Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 353 AM CST TUE NOV 10 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. EAST TO NORTHEAST WINDS WILL CONTINUE TO PERSIST THROUGH THE DAY ON TUESDAY. MUCH OF CENTRAL ALABAMA CAN EXPECT SUSTAINED WINDS OF 15 TO 25 MPH...WITH SOME GUSTS OF 30 TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING IN A NORTH OR SOUTH DIRECTION. A FEW TREE LIMBS OR WEAKER SMALLER TREES MAY FALL DUE TO THESE WINDS. PLEASE EXERCISE EXTRA CAUTION. && $$
000 WWUS74 KBMX 102048 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 248 PM CST TUE NOV 10 2009 ...WINDY CONDITIONS WILL CONTINUE UNTIL MIDNIGHT... .TIGHT PRESSURE GRADIENT REMAINS IN PLACE AS REMNANTS OF IDA SLOWLY SHIFT TO THE EAST. ALZ011>015-017>050-110600- /O.EXT.KBMX.WI.Y.0009.000000T0000Z-091111T0600Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 248 PM CST TUE NOV 10 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. EAST TO NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING IN A NORTH OR SOUTH DIRECTION. A FEW TREE LIMBS OR WEAKER SMALLER TREES MAY FALL DUE TO THESE WINDS. PLEASE EXERCISE EXTRA CAUTION. && $$
000 WWUS74 KBMX 110002 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 602 PM CST TUE NOV 10 2009 ...BREEZY CONDITIONS WILL CONTINUE INTO WEDNESDAY... .TIGHT PRESSURE GRADIENT REMAINS IN PLACE AS REMNANTS OF IDA SLOWLY SHIFT TO THE EAST. ALZ011>015-017>050-111200- /O.CAN.KBMX.WI.Y.0009.000000T0000Z-091111T0600Z/ /O.NEW.KBMX.LW.Y.0034.091111T0002Z-091111T2100Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 602 PM CST TUE NOV 10 2009 ...LAKE WIND ADVISORY IN EFFECT UNTIL 3 PM CST WEDNESDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST WEDNESDAY. THIS WILL REPLACE THE WIND ADVISORY...WHICH HAS BEEN CANCELLED. NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS 25 TO 35 MPH WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 08
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this wind advisory went out at Nov 8, 11:51 AM CST, 2 hours 41 minutes earlier.
Area forecast discussion, Nov 8, 11:51 AM CST, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1151 AM CST SUN NOV 8 2009 .UPDATE...AVIATION AND FIRE WEATHER DISCUSSION. && .DISCUSSION... SCATTERED HIGH CLOUDS STREAMING ACROSS THE AREA TODAY...WITH LITTLE IMPACT ON TEMPERATURES. EXPECTING SUNNY CONDITIONS THROUGH MUCH OF THE DAY...WITH HIGH CLOUDS BECOMING MORE DENSE TOWARD LATE AFTERNOON ACROSS THE SOUTHWEST. CURRENT TEMPERATURES RUNNING A BIT WARMER THAN EXPECTED. WILL UPDATE FORECAST FOR HOURLY TRENDS AND TO GENERALLY LOWER CLOUD COVER FOR THIS AFTERNOON. HIGHS THIS AFTERNOON WILL WARM INTO THE MID 70S AREAWIDE. 14 && .AVIATION...18Z TAF DISCUSSION. CONDITIONS ACROSS CENTRAL ALABAMA WILL BEGIN TO SEE A GREATER IMPACT FROM HURRICANE IDA OVER THE NEXT 24 HOURS. INCREASING CLOUDS AND GUSTY WINDS ARE EXPECTED. HIGH CLOUDS WILL INCREASE WITH PREVAILING VFR CONDITIONS THROUGH MUCH OF THE FORECAST PERIOD. EXPECT WINDS TO REMAIN OUT OF THE EAST TO SOUTHEAST AT 3-5 KTS TONIGHT. BKN MVFR CEILINGS ARE EXPECTED TO DEVELOP ACROSS THE SOUTHEAST... AFFECTING MGM/TOI BY EARLY MONDAY MORNING. AS HURRICANE IDA MOVES NORTHWARD ACROSS THE GULF...THE PRESSURE GRADIENT ACROSS THE SOUTHEASTERN UNITED STATES WILL TIGHTEN RESULTING IN WIND SPEEDS BETWEEN 8 AND 13 KNOTS FROM THE EAST WITH GUSTS UP TO 20 KTS THROUGH TOMORROW MORNING. CONDITIONS WILL CONTINUE TO DETERIORATE TOMORROW AFTN AND EVENING...WITH GUSTY WINDS AND RAIN MOVING INTO THE SOUTHWESTERN PORTION OF CENTRAL ALABAMA TOMORROW AFTERNOON AND SPREADING NORTHEASTWARD OVERNIGHT. 14 && .FIRE WEATHER... INCREASING MOISTURE ACROSS THE AREA WILL PREVENT RELATIVE HUMIDITY VALUES FROM DROPPING BELOW 25 PERCENT THIS AFTERNOON. ISOLATED LOCATIONS PRIMARILY ACROSS THE NORTHEAST COULD BRIEFLY DROP BELOW 30 PERCENT...BUT WILL NOT MEET CRITERIA FOR A RED FLAG WARNING. 14 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Nov 8, 2:06 PM CST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 206 PM CST SUN NOV 8 2009 ALZ011>015-017>050-091230- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 206 PM CST SUN NOV 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. TROPICAL SYSTEM IDA WILL CONTINUE MOVING NORTHWARD AND APPROACH THE ALABAMA GULF COAST ON TUESDAY...AND MOVE EAST OF THE AREA BY WEDNESDAY. BREEZY CONDITIONS CAN BE EXPECTED BEGINNING MONDAY AFTERNOON SOUTH...AND SPREADING TO THE ENTIRE AREA THROUGH WEDNESDAY AFTERNOON. SUSTAINED WINDS WILL RANGE BETWEEN 15 AND 25 MPH WITH A FEW GUSTS OF 30 TO 35 MPH POSSIBLE. ABUNDANT TROPICAL MOISTURE WILL SPREAD NORTHWARD ACROSS CENTRAL ALABAMA MONDAY NIGHT THROUGH TUESDAY NIGHT. TOTAL RAIN AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE WITH LOCALLY HIGHER AMOUNTS. SOME OF THE RAIN MAY OCCUR IN A SHORT PERIOD OF TIME...RESULTING IN FLASH FLOODING CONCERNS. THERE REMAINS SOME UNCERTAINTY WITH REGARD TO THE TIMING AND STRENGTH OF THIS SYSTEM. PLEASE STAY TUNED TO LATER OUTLOOKS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BECOME NECESSARY MONDAY NIGHT THROUGH TUESDAY NIGHT. 75
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 2:32 PM CST | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.